Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Headaches, nausea, tiredness, dizziness. Have stents in heart arteries, Have pulmonary issues. Help?

I am a male of 210 lbs., have 6 stints in my heart arteries, have diet controlled type 2 diabetes, I take heart medications, pottasium supplements , fish oil and aspirin . For the last couple of weeks I have had headache, constant nausea, tiredness, occasional dizziness, muscle pains, heartburn and upset stomach. I also have found out that I have pulmonary issues now too, they had me use a nebulizer with abuterial twice a day but they had me discontinue it because I had these symptoms, my heart doctor also had changed 2 of my meds and these problems started after that so he had me go back to the original meds I was taking. For the last week now I have been on my regular meds and schedule but I am still having these symptoms what is your take on this, I feel awful ? Thank you for your help.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Failure to improve is an indication for admission and further investigation.
In the setting of Overweight / Diabetes / Coronary Artery Disease / Pulmonary Problem / Gastritis - the contribution of each may be difficult to assess.
Admission to a Multi-speciality Tertiary Care Hospital - with a view for furhe investigation and intervention - is the ideal choice.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor